The Annals of Mathematical Statistics

Review: B. Ramanchandran, Advanced Theory of Characteristic Functions

R. Cuppens

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 3 (1969), 1139-1141.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697630

Digital Object Identifier
doi:10.1214/aoms/1177697630

JSTOR
links.jstor.org

Citation

Cuppens, R. Review: B. Ramanchandran, Advanced Theory of Characteristic Functions. Ann. Math. Statist. 40 (1969), no. 3, 1139--1141. doi:10.1214/aoms/1177697630. https://projecteuclid.org/euclid.aoms/1177697630


Export citation